MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Tracheal Tube Clear Murphey Eyesoft Seal; Tube, Tracheal (W/Wo Connector)

ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Tracheal Tube Clear Murphey Eyesoft Seal; Tube, Tracheal (W/Wo Connector)
Catalog Number 100/199/075
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a bronchoscopy procedure performed through an endotracheal tube in a patient receiving invasive mechanical ventilation, fragments were observed detaching from the inner lumen of the tube.The customer indicated that it was unknown whether any detached fragments had been inhaled by the patient.A replacement probe was inserted after the detached elements were identified.The event involved a patient.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Portex Tracheal Tube Clear Murphey Eyesoft Seal
Common Device Name
Tube, Tracheal (W/Wo Connector)
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50671191
Report Number9617604-2026-00598
Device Sequence Number9539735
Product Code BTR
UDI-Device Identifier15019315022333
UDI-Public(01)15019315022333(17)301001(10)6144807
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryGP
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number100/199/075
Device Lot Number6144807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight165 LB